Publikationen

Preprints

A. Dall'Acqua, C.-C. Lin, P. Pozzi,
A gradient flow for open elastic curves with fixed length and clamped ends

A. Dall'Acqua, P. Pozzi, A. Spener
The Lojasiewicz-Simon gradient inequality for open elastic curves

Publizierte und akzeptierte Arbeiten

A. Dall'Acqua, P. Pozzi,
On a Willmore-Helfrich L^2-flow of open curves in R^n: a different approach
published in  RIMS Kôkyûroku, 2015, no. 1974
Proceedings of the conference
Shapes and othe properties of the solutions of PDEs,
Kyoto 2014/11/05--2014/11/07

A. Dall'Acqua, P. Hornung,
Global structure of the singular set of energy minimising bendings
Accepted for publication in Nonlinearity.

A. Dall'Acqua, D. Mugnolo, M. Schelling
Gershgorin's theorem for matrices of unbounded operators.
Math.Nach. 288 (2015) No. 17-18, 1981--1994.
DOI: 10.1002/mana.201400294
Preprint Version: Arxiv:1409.5133

A. Dall'Acqua, C.-C. Lin, P. Pozzi
Evolution of open elastic curves in Rn subject to fixed length and natural boundary conditions.
Analysis (DeGruyter) 34 (2014) nr. 2, 209-222.
DOI: 10.1515/anly-2014-1249

A. Dall'Acqua, P. Pozzi
A Willmore-Helfrich L^2-flow of curves with natural boundary conditions.
Comm.Anal.Geom. 22 (2014) nr. 4, 617-691.
DOI: http://dx.doi.org/10.4310/CAG.2014.v22.n4.a2
Preprint version: Arxiv:1211.0949

A. Dall'Acqua, S. Fournais, T. Østergaard-Sørensen, E. Stockmeyer,
Real analyticity of solutions to Schödinger equations involving a fractional Laplacian and other Fourier multipliers
XVIIth International Congress on Mathematical Physics (2013), 600–609 (Proceedings of ICMP12, Aalborg, Denmark, August 6–11, 2012).
Preprint version: ArXiv:1209.3885

A. Dall'Acqua, K. Deckelnick, G. Wheeler
Unstable Willmore surfaces of revolution subject to natural boundary conditions
Calc.Var. P.D.E. 48 (2013) 293-313.
Preprint version: PDF Copyright: Springer-Verlag.
The original article is available at Calculus of Variations and Partial Differential Equations , DOI: 10.1007/s00526-012-0551-y.

A. Dall'Acqua, S. Fournais, T. Østergaard-Sørensen, E. Stockmeyer,
Real Analyticity away from the nucleus of pseudorelativistic Hartree-Fock orbitals
Analysis & PDE, 5 (2012) nr. 3, 657-691. DOI: 10.2140/apde.2012.5-3
Preprint version: ArXiv1103.5026
Copyright: mathematical sciences publishers. The original article is available at Analysis & PDE.

A. Dall'Acqua,
Uniqueness for the homogeneous Dirichlet Willmore boundary value problem
Annals of Global Analysis and Geometry, 42 (2012) nr.3, 411-420. DOI: 10.1007/s10455-012-9320-6.
Preprint and extended version: PDF
Copyright: Springer-Verlag. The original article is available at Annals of Global Analysis and Geometry.

M. Bergner, A. Dall'Acqua, S. Fröhlich,
Willmore surfaces of revolution with two prescribed boundary circles
Accepted for publication in Journal of Geometric Analysis.
Preprint version: PDF Copyright: Springer-Verlag.
The original article is available at Journal of Geometric Analysis, DOI:10.1007/s12220-011-9248-2.

A. Dall'Acqua, J.P. Solovej,
Excess charge for pseudo-relativistic atoms in Hartree-Fock theory
Documenta Mathematica, 15 (2010), 285--345.
Preprint version: ArXiv1001.5417
Copyright: Documenta mathematica. The original article is available at Documenta Mathematica Volume 15.

M. Bergner, A. Dall'Acqua, S. Fröhlich,
Symmetric Willmore Surfaces of revolution satisfying natural boundary conditions
Calculus of Variations and Partial Differential Equations 39 (2010), 553--576.
Preprint version: PDF
Copyright: Springer-Verlag. The original article is available at Calculus of Variations and PDE.

A. Dall'Acqua, S. Fröhlich, H.-Ch. Grunau, F. Schieweck,
Symmetric Willmore Surfaces of revolution satisfying arbitrary Dirichlet boundary data
Advances in Calculus of Variations 4 (2011), 1--81.
Preprint version: PDF
Copyright: de Gruyter. The original article is available at Advances in Calculus of Variations.

A. Dall'Acqua, K. Deckelnick, H.-Ch. Grunau,
Classical solutions to the Dirichlet problem for Willmore surfaces of revolution
Advances in Calculus of Variations 1 (2008), 379--397.
Preprint version: PDF
Copyright: de Gruyter. The original article is available at Advances in Calculus of Variations.

A. Dall'Acqua, E. Stockmeyer, T. Østergaard-Sørensen,
Hartree-Fock theory for pseudorelativistic atoms
Ann.Henri Poincaré 9 (2008) no.4, 711--742.
Preprint version: ArXiv0707.4612
Copyright: Elsevier. The original article is available at Ann.Henri Poincaré.

M. van den Berg, A. Dall'Acqua, G.Sweers,
Estimates for the expected lifetime of conditioned Brownian motion
Proc. Roy. Soc. Edinburgh Sect. A 137 (2007) no.5, 1091--1099.
Preprint version: PDF
Copyright: Cambridge Journals. The original article is available at Proceedings of the Royal Society of Edinburgh: Section A.

A. Dall'Acqua,
On the lifetime of a conditioned Brownian motion in the ball
J. Math. Anal. Appl. 335 (2007) no.1, 389--405.
Preprint version: PDF
Copyright: Elsevier. The original article is available at Journal of mathematical analysis and applications.

A. Dall'Acqua, Ch. Meister, G. Sweers,
Separating positivity and regularity for fourth order Dirichlet problems in 2d-domains
Analysis (Munich) 25 (2005) no.3, 205--261.
Preprint version: PDF
Copyright: Oldenbourg. The original article is available at Analysis (Munich).

A. Dall'Acqua, G. Sweers,
The clamped plate equation for the limacon
Ann. Mat. Pura Appl. (4) 184 (2005) no.3, 361--374.
Preprint version: PDF
Copyright: Springer. The original article is available at Annali di Matematica Pura ed Applicata.

A. Dall'Acqua, H.-Ch. Grunau, G. Sweers,
On a conditioned Brownian motion and a maximum principle on the disk

J. Anal. Math. 93 (2004), 309--329.
Preprint version: PDF
The original article is available at Journal d'Analyse Mathématique.

A. Dall'Acqua, G. Sweers,
On domains for which the clamped plate system is positivity preserving
Partial Differential Equations and inverse problems, 133--144, Contemp. Math., 362, Amer.Math.Soc. Providence, RI (2004).
Preprint version: PDF
Coyright: AMS. The original article is available at Contemporary Mathematics 362.

A. Dall'Acqua, G. Sweers,
Estimates for Green function and Poisson kernels of higher-order Dirichlet boundary value problems
J. Differential Equations 205 (2004), no.2, 466--487.
Preprint version: PDF
Copyright: Elsevier. The original article is available at J. Differential Equations.

A. Dall'Acqua,
Positive solutions for a class of reaction-diffusion systems,
Commun. Pure Appl. Anal. 2 (2003), no.1, 65--76.
Copyright: AIMS. The original article is available at CPAA.

Diplomarbeit, Dissertation, Habilitationsschrift

A. Dall'Acqua
Esistenza di soluzioni positive per sistemi di tipo reazione-diffusione
Tesi di laurea (Diplom), Università degli Studi di Trieste (2001)
Supervisor: Prof.Dr. E. Mitidieri

A. Dall'Acqua
Higher Order Elliptic Problems and Positivity
Dissertationsschrift, Delft University of Technology (2005)
Supervisors: Prof.Dr. Ph.P.J.E. Clément, Prof.Dr. G.H. Sweers

A. Dall'Acqua
On boundary value problems for Willmore surfaces
and Hartree-Fock theory of pseudo-relativistic atoms

Kumulative Habilitationsschrift, Otto-von-Guericke Universität Magdeburg (2011)